MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

HOLLISTER INCORPORATED VAPRO POCKET; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a market research survey in the uk that an end user who had been using the hollister vapro pocket catheter reported that within two to three weeks they developed an infection.They further report that they been "battling them for almost a year".They reported that they are unsure of the cause of the infection but noted that the "only thing that's changed in my life was switching to the new catheters".No further information is available.
 
Additional Manufacturer Narrative
The lot number is not known, so complete udi information is unknown.The dhr review and trend analysis could not be performed due to unknown lot number.No additional information could be obtained as the end user chose not to be contacted.A causation between the hollister catheter usage and the end user's possible uti could not be established.The exact type of reported complication the end user experienced with the hollister catheter was not provided.Confirmation of a diagnosed uti was not able to be obtained by hollister.

Brand Name
VAPRO POCKET
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford road
rehins
ballina, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24162181
Report Number9616668-2026-00001
Device Sequence Number9268654
Product Code GBM
UDI-Device Identifier15390166167139
UDI-Public15390166167139
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown